I have been experiencing ED for about a year now, off and on. It has progressively gotten worse and I am becoming quite worried. At the Same time it appears my penis is eroding, losing thickness, worst at the base on the right side, and the erosion is spreading further, leading to weaker or no erection. Where it has worn away I can see white spots, possibly the nerve endings because the spongy tissue is gone. My Dr seems to be little help, can anyone provide suggestion? I have tried different herbal options which may have actually exacerbated the issue. Please help it is FRUSTRATING!!!!
What you are having is erectile dysfunction and nerve problems may be responsible for this. It can alwso be due to injury to nerves; lack of blood supply to penis; in certain diseases like diabetes, hypertension, high cholesterol; neurological problems like parkinsonism ,multiple sclerosis; stress ,anxiety, depression; too much of alcohol ,smoking ;injury to pelvic area etc. I suggest you should avoid alcohol and smoking if you have habit. Do sensual exercises, get counseling and eat healthy food.
I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Thanks for the comment Dr Singh. I do exercise regularly and eat healthy, but I also drink and smoke. I did try ginko biloba, which really had no effect, to try and help with blood flow. One thing I will add is that my penis used to look really small when not erect, then it would get larger when erect. Now it is like it is hanging from a string when not erect, nothing like it used to be. Also, I can feel it burning/tingling under the skin as it erodes away. Would this all be par for what you are describing above? Thanks.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.